# SDR P2EA00117

- Difficulty date: April 14, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, L2 DOOR LOWER HINGE SKIN CRACKED.  REPAIRED L2 DOOR FROM BS 995 O BS 963, BETWEEN NR 6 BEAM AND NR 8 BEAM IAW SRM 52-00-3, FIG 6.  (X)
